If you need an accessible version of this item please contact JSTOR User Support

A Note on the Ergodic Theorem of Information Theory

K. L. Chung
The Annals of Mathematical Statistics
Vol. 32, No. 2 (Jun., 1961), pp. 612-614
Stable URL: http://www.jstor.org/stable/2237772
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on the Ergodic Theorem of Information Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
613
    613
  • Thumbnail: Page 
614
    614